Bulletin of the Belgian Mathematical Society - Simon Stevin

Dynamics of linear operators on non-Archimedean vector spaces

Farrukh Mukhamedov and Otabek Khakimov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the present paper we study dynamics of linear operators defined on topological vector space over non-Archimedean valued fields. We give sufficient and necessary conditions of hypercyclicity (resp. supercyclicity) of linear operators on separable $F$-spaces. It is proven that a linear operator $T$ on topological vector space $X$ is hypercyclic (supercyclic) if it satisfies Hypercyclicity (resp. Supercyclicity) Criterion. We consider backward shifts on $c_0(\bz)$ and $c_0(\bn)$, respectively, and characterize hypercyclicity and supercyclicity of such kinds of shifts. Finally, we study hypercyclicity, supercyclicity of operators $\lambda I+\mu B$, where $I$ is identity and $B$ is backward shift. We note that there are essential differences between the non-Archimedean and real cases.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 1 (2018), 85-105.

First available in Project Euclid: 11 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators 37A25: Ergodicity, mixing, rates of mixing 47S10: Operator theory over fields other than $R$, $C$ or the quaternions; non- Archimedean operator theory

non-Archimedean valuation hypercylic operator supercyclic operator backward shift operator


Mukhamedov, Farrukh; Khakimov, Otabek. Dynamics of linear operators on non-Archimedean vector spaces. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 1, 85--105. doi:10.36045/bbms/1523412055. https://projecteuclid.org/euclid.bbms/1523412055

Export citation